English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Pillowcase covers: counting Feynman-like graphs associated with quadratic differentials

MPS-Authors
/persons/resource/persons235345

Goujard,  Elise
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235833

Möller,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1809.05016.pdf
(Preprint), 549KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Goujard, E., & Möller, M. (2020). Pillowcase covers: counting Feynman-like graphs associated with quadratic differentials. Algebraic & Geometric Topology, 20(5), 2451-2510. doi:10.2140/agt.2020.20.2451.


Cite as: http://hdl.handle.net/21.11116/0000-0007-A385-A
Abstract
We prove the quasimodularity of generating functions for counting pillowcase covers, with and without Siegel-Veech weight. Similar to prior work on torus covers, the proof is based on analyzing decompositions of half-translation surfaces into horizontal cylinders. It provides an alternative proof of the quasimodularity results of Eskin-Okounkov and a practical method to compute area Siegel-Veech constants. A main new technical tool is a quasi-polynomiality result for 2-orbifold Hurwitz numbers with completed cycles.